# SDR DHL97727004

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER CARGO DOOR DAMAGE ON DOUBLER AND OUTER SKIN LOWER EDGE.  INSTALLED DOUBLER REPAIR PER SRM 52-00-3 .  FILLER 1 BY 20, DOUBLER 4 BY 24.
